MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION OFFSET STEM 6MM X 15MM X 135MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION OFFSET STEM 6MM X 15MM X 135MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Crepitus (4893)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant devices - persona all poly patella 38mm, catalog#: 42540000038, lot#: 64561081, persona revision cemented standard femoral component size 11 left, catalog#: 42504607001, lot#: 64463084, persona revision stem 18mm x 135mm, catalog#: 42560113518, lot#: 64536729, persona distal femoral augment size 11 10mm, catalog#: 42556607010, lot#: 64363701, persona revision posterior femoral augment size 11 5mm, catalog#: 42556807005, lot#: 64363728, persona revision distal femoral augment size 11 10mm,catalog#: 42556607010, lot#: 64363701, persona revision trabecular metal femoral cone size large, catalog#: 42545001013, lot#: 64154149, persona posterior stabilizing articular surface 12mm left size 10-11 ef, catalog#: 42512600812, lot#: 64086729, persona revision fixed tibial component size f left, catalog#: 42542007501, lot#: 64296012, persona revision left medial half block size ef 10mm, catalog#: 42555805310, lot#: 64323688, persona revision left lateral half block size ef 10mm, catalog#: 42555805110, lot#: 64323684, persona revision trabecular metal tibial cone size medium, catalog#: 42545000512, lot#: 64189939.H6: component code - proposed code is mechanical (g04) - stem.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient began experiencing continued pain and stiffness approximately five (5) years post-operatively.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: a1, b4, b5, b6, e1, e2, e3, g3, g6, h2, h6, h10, h11.The following sections were corrected: b2.
 
Event or Problem Description
It was reported that the patient began experiencing continued pain and stiffness approximately five (5) years post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.The product was evaluated through manufacturing review and medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA REVISION OFFSET STEM 6MM X 15MM X 135MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23865004
Report Number0001822565-2025-04690
Device Sequence Number5330847
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42560613515
Device Lot Number64530348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/23/2025
05/20/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/20/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight251 LB
Patient RaceWhite